Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 19, NWS Eureka, CA

February 23, 2022

NWS Eureka, CA issued this small craft advisory at Feb 23, 2022, 2:23 AM PST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2022, 2:23 AM PST (10:23 UTC)
Expired
Feb 25, 2022, 2:59 AM PST
In force
49 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

362 
WHUS76 KEKA 231023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
223 AM PST Wed Feb 23 2022

PZZ470-231830-
/O.CON.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
/O.CAN.KEKA.SE.W.0010.220223T2000Z-220224T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
223 AM PST Wed Feb 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-231830-
/O.CON.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
/O.CAN.KEKA.SE.W.0010.220223T2000Z-220224T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
223 AM PST Wed Feb 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  11 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-231830-
/O.CAN.KEKA.SE.W.0009.000000T0000Z-220223T2300Z/
/O.NEW.KEKA.SC.Y.0019.220223T1023Z-220224T0200Z/
Pt St George to Cape Mendocino out 10 nm-
223 AM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-231830-
/O.CAN.KEKA.SE.W.0009.000000T0000Z-220223T2300Z/
/O.NEW.KEKA.SC.Y.0019.220223T1023Z-220224T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
223 AM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
041 
WHUS76 KEKA 231708
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
908 AM PST Wed Feb 23 2022

PZZ470-232000-
/O.CON.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
908 AM PST Wed Feb 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON TODAY...

* WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt 
  and seas 10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until noon today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

$$

PZZ475-232000-
/O.CON.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
908 AM PST Wed Feb 23 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON TODAY...

* WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt 
  and seas 11 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until noon today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

$$

PZZ450-240115-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0200Z/
Pt St George to Cape Mendocino out 10 nm-
908 AM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 7 
  to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-240115-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
908 AM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas
  8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
973 
WHUS76 KEKA 232009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1209 PM PST Wed Feb 23 2022

PZZ470-240415-
/O.EXP.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
/O.EXB.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1209 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM FRIDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-240415-
/O.EXP.KEKA.GL.W.0007.000000T0000Z-220223T2000Z/
/O.EXB.KEKA.SC.Y.0019.000000T0000Z-220224T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1209 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM THURSDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 9 
  to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ450-240200-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0200Z/
Pt St George to Cape Mendocino out 10 nm-
1209 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...North winds 15 to 20 kt with gusts to 25 kt and seas 7 
  to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-240200-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
1209 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts to 30 kt and seas
  8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
497 
WHUS76 KEKA 232252
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
252 PM PST Wed Feb 23 2022

PZZ450-240700-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-220224T0800Z/
Pt St George to Cape Mendocino out 10 nm-
252 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 
  to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-240700-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-220224T0800Z/
Cape Mendocino to Pt Arena out 10 nm-
252 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 
  to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-240700-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-220225T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
252 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-240700-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 7 
  to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
201 
WHUS76 KEKA 240444
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
844 PM PST Wed Feb 23 2022

PZZ450-240800-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0800Z/
Pt St George to Cape Mendocino out 10 nm-
844 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WHAT...Steep seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-240800-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220224T0800Z/
Cape Mendocino to Pt Arena out 10 nm-
844 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and steep
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-241245-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
844 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-241245-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
844 PM PST Wed Feb 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
THURSDAY...

* WHAT...North winds 10 to 20 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
647 
WHUS76 KEKA 241009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
209 AM PST Thu Feb 24 2022

PZZ470-241815-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
209 AM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-241815-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
209 AM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...North winds 10 to 15 kt and seas 6 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
715 
WHUS76 KEKA 241709
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
909 AM PST Thu Feb 24 2022

PZZ470-250115-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
909 AM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 
  to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-250115-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
909 AM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...North winds 10 to 15 kt and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
233 
WHUS76 KEKA 242301
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 PM PST Thu Feb 24 2022

PZZ470-250715-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 PM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 6 
  to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-250200-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 PM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WHAT...North winds 10 to 15 kt and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
606 
WHUS76 KEKA 250440
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
840 PM PST Thu Feb 24 2022

PZZ470-251245-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
840 PM PST Thu Feb 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS76 KEKA 251059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
259 AM PST Fri Feb 25 2022

PZZ470-251900-
/O.CAN.KEKA.SC.Y.0019.000000T0000Z-220225T1400Z/
/O.NEW.KEKA.SC.Y.0020.220226T1400Z-220227T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 AM PST Fri Feb 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 3 PM PST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  10 to 15 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 6 AM Saturday to 3 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-251900-
/O.NEW.KEKA.SC.Y.0020.220226T1900Z-220227T1100Z/
Pt St George to Cape Mendocino out 10 nm-
259 AM PST Fri Feb 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 3 AM PST
SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM Saturday to 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-251900-
/O.NEW.KEKA.SC.Y.0020.220226T2300Z-220227T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 AM PST Fri Feb 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 PM PST
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  9 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Saturday to 3 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 2:55 PM PST, 11 hours 28 minutes earlier.

Area forecast discussion, Feb 22, 2:55 PM PST, 11 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
255 PM PST Tue Feb 22 2022

.SYNOPSIS...A cold and dry air mass will settle over the region
tonight and persist through the week. Locally breezy conditions
will also occur tonight through Friday, primarily for the exposed
ridges. More rain and snow are forecast this weekend, primarily
Saturday night into Sunday. Additional bouts of precipitation are
expected early to mid next week.

&&

.DISCUSSION...Scattered rain and snow showers have sparked up this
afternoon in response to a cold core cyclonic circulation centered
over NW Nevada. The bulk of the shower activity has been over the
interior and will start to wind this evening as the cold core
aloft slowly edges southeastward and stability increases.

A cold and dry air mass will settle over the region tonight and
persist through much of the week. A hard freeze warning has been
issued for coastal Del Norte, Humboldt and Mendocino Counties with
early morning temperatures expected to dip into the upper 20's.
New record lows are expected for Crescent City, Eureka and
perhaps at Ukiah. Record lows for Crescent City are 30 Wed-Fri,
and 31 for Eureka Wed-Fri. For Ukiah, record lows are are not as
certain, 20 for Wed, 23 for Thu and 22 for Fri. The mitigating
factors tonight will be lingering low level moisture and clouds
and E-NE winds overnight. Temperatures aloft will warm up some on
Thu and Fri with perhaps some mid level clouds to hinder the
longwave cooling. Ensemble and statistical guidance indicate the
potential for record lows and below normal temperatures even on
Friday.

500mb clusters days 3-7 (Fri-Mon) indicate progressive and
transient shortwave troughs bringing a chance for more rain and
mountain snow this weekend into early/mid next week. NBM
probabilities for 1 inch or more of precip in 24 hours are around
20-30% for mostly Del Norte and northern Humboldt Counties and
around 5-15% for much of Mendocino and Lake Counties. Precipitation
is expected to be beneficial.

&&

.AVIATION...Widely scattered showers persisted offshore and near
the coastal airports today. The potential for more isolated
showers could occur especially over the coastal hills and drift
over the coastal airports through early evening. Some MVFR Cigs
may accompany showers. Numerous MVFR Cigs were also observed and
reported over interior mountain areas. Surface winds ramped up in
the afternoon as forecasted. Model data supports widespread
scattering and clearing tonight as upper level dynamics decreases.
Guidance also indicates little chance for widespread fog
development overnight. /TA

&&

.MARINE...High resolution models indicate strong northerly winds
over the coastal waters which are expected to peak this afternoon
between 25 and 30 knots, then projected to slowly decrease
throughout the week. Near gale to gale force gusts are forecast to
begin this afternoon and to persist into Wednesday morning in the
outer coastal waters, but will drop off throughout the day on
Wednesday. By Friday night, light to gentle breezes are forecast
to shift into southerlies. The southerly winds are projected to
strengthen to a fresh breeze throughout the weekend.

Elevated seas will persist into Wednesday afternoon, with total sea
heights of 12 to 14 feet in the outer coastal waters and total
heights of 9 to 12 feet in the inner coastal waters. The majority of
the energy for higher sea heights will be from the strong northerly
winds, making the seas steep and hazardous. A mid period westerly
swell looks to move into the coastal waters by Wednesday afternoon
and persist throughout the second half of the week. NBM indicates
the southerlies to strengthen later in the weekend which may cause
steep and elevated seas to occur. The Global Wave Model portrays
another longer period WNW swell to begin traversing the coastal
waters early Saturday morning and may reach heights of 10 to 12 feet
by Sunday morning.

&&

.BEACH HAZARDS...A long-period WNW swell originating from a storm
over the NW Pacific will arrive on Saturday. With periods near 20
seconds and heights around 5 to 7 feet, this swell will pose a
risk for sneaker waves on Saturday. Current wave model guidance
has some short period southerly waves along with a somewhat
larger mid period swell during this time frame. With additional
wave groups present, it does not appear to be a classic sneaker
wave setup, but it does bear watching.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Hard Freeze Warning from 1 AM to 9 AM PST Wednesday for
     CAZ101-103-109.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PST this evening for PZZ450-
     455.

     Hazardous Seas Warning from 9 PM this evening to 3 PM PST
     Wednesday for PZZ450-455.

     Small Craft Advisory until 3 PM PST this afternoon for
     PZZ470-475.

     Gale Warning until noon PST Wednesday for PZZ470-475.

     Hazardous Seas Warning from noon to 9 PM PST Wednesday for
     PZZ470-475.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Feb 22, 11:35 AM PST, 14 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
1135 AM PST Tue Feb 22 2022

CAZ101-103-109-231945-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
1135 AM PST Tue Feb 22 2022

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Hard Freeze Warning is currently in effect for late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Hard Freeze Warning is currently in effect until 9 AM Wednesday.
Record cold with early morning temperatures in the mid to upper 20s.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110>115-231945-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
1135 AM PST Tue Feb 22 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>106-231945-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-
1135 AM PST Tue Feb 22 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-231945-
Northern Trinity-Southern Trinity-
1135 AM PST Tue Feb 22 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 22, 8:53 PM PST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 SSE LAKEPORT          39.03N 122.92W
02/22/2022  E0.25 INCH       LAKE               CA   PUBLIC

            VERY SMALL HAIL COVERED THE GROUND. REPORT
            FROM SOCIAL MEDIA. TIME ESTIMATED BASED ON
            TIME OF REPORT.

&&

MKK
Local storm report, Feb 22, 9:17 PM PST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
917 PM PST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             5 SW LAKEPORT           38.99N 122.98W
02/22/2022  E3.0 INCH        LAKE               CA   PUBLIC

            A NEWS ARTICLE REPORTED 3 INCHES OF SNOW ON
            HWY 175. THE HIGHWAY PASS ON THIS ROAD IS
            2,500 FEET. LOCATION AND TIME ESTIMATED.

&&

MKK
Local storm report, Feb 22, 10:25 PM PST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1025 PM PST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 NNW TALMAGE           39.15N 123.18W
02/22/2022  E0.25 INCH       MENDOCINO          CA   PUBLIC

            DESCRIPTION FROM SOCIAL MEDIA: IT WAS PRETTY
            SMALL AND LIGHT HAIL, THE KIND THAT MELTS
            FAST.

&&

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 2:12 AM PSTHard Freeze WatchEKADel Norte, Humboldt, Mendocino13 hr
Feb 23, 2:57 PM PSTHard Freeze WarningEKADel Norte, Humboldt, Mendocino18 hr

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.